J. L. Bona, M. Chen, and J. Saut, Boussinesq Equations and Other Systems for Small-Amplitude Long Waves in Nonlinear Dispersive Media. I: Derivation and Linear Theory, Journal of Nonlinear Science, vol.12, issue.4, pp.12-283, 2002.
DOI : 10.1007/s00332-002-0466-4

J. L. Bona, T. Colin, and D. Lannes, Long Wave Approximations for Water Waves, Archive for Rational Mechanics and Analysis, vol.12, issue.3, pp.373-410, 2005.
DOI : 10.1007/s00205-005-0378-1

URL : https://hal.archives-ouvertes.fr/hal-00258833

W. Craig and D. Nicholls, Traveling gravity water waves in two and three dimensions, European Journal of Mechanics - B/Fluids, vol.21, issue.6, pp.615-641, 2002.
DOI : 10.1016/S0997-7546(02)01207-4

M. D. Groves and M. Haragus, A Bifurcation Theory for Three-Dimensional Oblique Travelling Gravity-Capillary Water Waves, Journal of Nonlinear Science, vol.13, issue.4, pp.397-447, 2003.
DOI : 10.1007/s00332-003-0530-8

J. Hammack, D. Mccallister, and H. Segur, Two-dimensional periodic waves in shallow water, Journal of Fluid Mechanics, vol.135, issue.-1, pp.95-122, 1995.
DOI : 10.1017/S0022112080000158

M. Chen and G. Iooss, Periodic wave patterns of two-dimensional Boussinesq systems, European Journal of Mechanics - B/Fluids, vol.25, issue.4, pp.393-405, 2006.
DOI : 10.1016/j.euromechflu.2005.11.004

URL : https://hal.archives-ouvertes.fr/hal-00018966

G. Iooss and P. Plotnikov, Three-dimensional doubly-periodic traveling gravity waves, Memoirs of AMS